# SDR ASOA20151110065

- Difficulty date: November 10, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 25,978 hours, 16,170 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED CRUISING AT FL320 FELT A PRESSURE BUMP.  NO EICAS WARNING BUT CABIN ALT BOX AMBER AND QUICKLY STARTED TO CLIMB. CLIMBED TO ABOUT 12000 FT.  THE CREW RAN A RAPID CABIN DEPRESSURAZTION AND EMERGENCY DESCENT.  DECLARED EMERGENCY AND DESCENDED TO 10,000FT.  SHORTLY THERE AFTER, PRESSURIZATION STARTED WORKING. CABIN ALT WENT FROM 10,000 TO 2,000.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE R & R CPAM, DIGITAIL CONTROLLER, AND ELECTO PNEUMATIC OUTFLOW VALVE.  OPS CHECKS WERE GOOD.
